Teenagers have(are)using cold medicine "triple c's" to get high..If they take then & then have little blood blisters suddenly appear on their legs & then start to pop. Could this be caused from taking too many of said pills??
Stop it. Just because you can buy them over the counter, it does not mean its safe to abuse them. I don't know if it can cause that because I was never stupid enough to abuse them. I don't know what is wrong with the teens today that they feel they have to get high all the time and will try anything to get there, but something is missing somewhere.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2011 • 1 answer
Coricidin HBP Cold & Flu - how long after having a bloody stool does this medicine take effect to be
Posted 10 Aug 2013 • 1 answer
Posted 3 May 2016 • 0 answers
Posted 9 Aug 2016 • 1 answer
Posted 23 Oct 2016 • 0 answers